# SDR YENA2024072501038

- Difficulty date: July 24, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N318JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 364
- Aircraft time: 36,027 hours, 24,211 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: [CPCP FINDING]: CORROSION IN CROSS BEAM LOCATED BETWEEN Y = - 280.0 AND Y = 280.0 AND FR 11 AT COCKPIT FLOOR STRUCTURE; "REF TOMX WO 2563 NR 00093.   NRC 00093: CORROSION IN CROSS BEAM LOCATED BETWEEN Y = - 280.0 AND Y = 280.0 AND FR 11 AT COCKPIT FLOOR STRUCTURE WAS REMOVED AND EVALUATED WITHIN LIMITS PER EMB-190 SRM 51-12-01, SRM 51-10-03 AND SRM 51-75-16. COMPLETED BY.
